On the global attractivity and the periodic character of some difference equations
By H. El—metwallya, E. A. Grove, G. Ladas, H. Voulov. 2001
79 citations recorded by the source corpus.
Subfields: Applied Mathematics, Geometry and Topology, Public Health, Environmental and Occupational Health
View Paper: https://www.semanticscholar.org/paper/806a34f98deb08559daa73736b415441f84a4b7e
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Geometry and Topology
In Public Health, Environmental and Occupational Health
Citations in the corpus
- Qualitative Properties for a Fourth Order Rational Difference Equation (2010, background): “Other related results on rational difference equations can be found in [1, 3, 5, 8, 10, 17, 33, 34].”
- On the Rational Recursive Sequence (2008, unknown): “related work, see also [1, 2, 4, 5, 7, 9-11, 13-16, 18-28, 30–40].”
- On the Dynamics of a Rational Difference Equation, Part 1 (2008, background): “(El-Metwally, Grove, Ladas, and Voulov [9] or [10]) Let I be an interval of real numbers and let f ∈ C(Ik+1, I ).”